# SDR CA080707002

- Difficulty date: July 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,800 hours
- Engine: Pwa JT8D15A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Broken
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF WHEN RETRACTING FLAPS THE INBD FLAPS STUCK AT APPROXIMATELY 5 DEGREES WITH AN ASYMMETRY. THE ACFT DECLARED AN EMERGENCY WITH A FLAP PROBLEM AND RETURNED TO CYYC. THE ACFT LANDED WITHOUT FURTHER INCIDENT. TROUBLESHOOTING WAS CARRIED OUT AND THE LT INBD FLAP POSITION TRANSMITTER DRUM CABLE WAS FOUND TANGLED AND HAD NO TENSION. THE DRUM ASSEMBLY WAS FOUND TO BE AT FAULT, AND THE TRANSMITTER ASSEMBLY SPRING TENSION HAD FAILED. THE FLAP POSITION TRANSMITTER ASSEMBLY WAS REPLACED AND THE FLAP ADJUSTMENT/TEST PROCEDURES WERE CARRIED OUT WITH NO FURTHER FAULTS. THE ACFT WAS RETURNED TO SERVICE.
